# SDR IPXA2015051489085

- Difficulty date: May 9, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 75,929 hours, 11,886 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLAME OUT LEVEL NR 2 LAT FUEL UNBALANCE CHECK LIST ACCOMPLISH 1 FILL VALVE STUCK OPEN MULTIPLE ATTEMPTS TO CLOSE NR 1 FILL VALVE CYCLED BACK TO AUTO AFTER MANUALLY BALANCING FUEL INADVERTANT ENGINE NR 2 SHUTDOWN DUE TO F/O TURNED OFF NR 2 TRANSFEED PRIOR TO TURNING TANK NR 2 PUMPS ON PERFORMED RTS ON FSC IAW AMM 28-08-01-741-801.  ALL TESTS PASS.  ACFT OK TO CONTINUE.  THIS REPLACES SDR IPXA2015151389060 DUE TO INCORRECT DATE.
